# SDR HNAA0000019

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990HA
- Make and model: Dhav DHC8201
- Aircraft serial: 428
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Missing
- Location: Bs 167
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 3 RIVETS MISSING IN STRINGER 31S TO FRAME X167 GUSSET JOINT.  ONE HOLE HAD A CLECO STILL INSTALLED FROM FACTORY. REMOVED CLECO AND INSTALLED RIVETS.
